IJPAM: Volume 89, No. 1 (2013)
Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen, 40002, THAILAND
Abstract. In this paper, we introduce an equivalence relation on an ordered semigroup . Using the relation defined, we characterize -minimal -ideals of . Several sufficient conditions are presented for -minimal left ideals and -minimal right ideals of to be -minimal -ideals of . The results obtained generalize the results on semigroups without order.
Received: June 19, 2013
AMS Subject Classification: 06F05
Key Words and Phrases: semigroup, ordered semigroup, -regular, center, ideal, nilpotent ideal, left (right) ideal, bi-ideal, -ideal, -minimal -ideal, -minimal left (right) ideal
Download paper from here.
DOI: 10.12732/ijpam.v89i1.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395